# SDR DALA2020102203421

- Difficulty date: October 16, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,033 hours, 35,861 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER SURFACE MAIN FITTING LEG ASSEMBLY LOCATED BETWEEN 8 O`CLOCK TO 6 O`CLOCK ON RT MAIN LANDING GEAR.  CORRECTIVE ACTION: PERFORMED TEMPORARY REPAIR LOC ON INNER SURFACE MAIN FITTING LEG ASSEMBLY LOCATED BETWEEN 8 O'CLOCK TO 6 O'CLOCK ON RT MAIN LANDING GEAR, AS PER ER/A 588103-14 REV.  ORIGINAL AND RI 588103-14 REV 0.
